The Annals of Statistics

On Connectedness in Two-Way Elimination of Heterogeneity Designs

D. Raghavarao and W. T. Federer

Full-text: Open access

Abstract

A necessary and sufficient condition is established for doubly-connectedness in $b$-row and $k$-column designs in which all cells are filled. A necessary condition for doubly-connectedness in a generalized two-way elimination of heterogeneity designs is provided and a property of doubly-connected designs is given.

Article information

Source
Ann. Statist., Volume 3, Number 3 (1975), 730-735.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343137

Digital Object Identifier
doi:10.1214/aos/1176343137

Mathematical Reviews number (MathSciNet)
MR375680

Zentralblatt MATH identifier
0303.62063

JSTOR
links.jstor.org

Subjects
Primary: 62K99: None of the above, but in this section

Keywords
Doubly-connected design two-way design pairwise connected design

Citation

Raghavarao, D.; Federer, W. T. On Connectedness in Two-Way Elimination of Heterogeneity Designs. Ann. Statist. 3 (1975), no. 3, 730--735. doi:10.1214/aos/1176343137. https://projecteuclid.org/euclid.aos/1176343137


Export citation